# SDR FDKA200708425

- Difficulty date: August 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,493 hours, 14,905 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 0020BN4AMOD3A
- Part serial: 1042
- Condition: Malfunctioned
- Part time: 401 hours, 354 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6118 MCO (0750 PHX LCL) - SPS 1 AND 2 INOP ON EICAS.  MX REMOVED AND REPLACED SPS COMPUTER.  OPS CHECK GOOD.
